I take 2 a day and I have been taking it for about a week and experiencing dizziness, tipping, and also floating. Will these symptoms lesson after time?
The dizziness and unsteadiness are common side effects of the Epitol (tegretol). If you continue to experience these side effects please consult the prescribing doctor. You should begin to notice the Eliptol working soon. There is a phenomenon called autoinduction with this medication which occurs around 3 to 5 weeks. When this occurs you may notice it has stopped working, and this requires you to have your dosage increased.
Good luck with the new med,
- Epitol Information for Consumers
- Epitol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epitol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2012 • 1 answer
Posted 22 Sep 2012 • 1 answer
I have been taking Epitol for some time now. Just had a prescription refill two weeks ago. Have been
Posted 2 Nov 2013 • 2 answers
Posted 18 Nov 2014 • 1 answer
Posted 31 Oct 2015 • 3 answers